Mostra el registre d'ítem simple

dc.contributor.authorGrau Moya, Jordi
dc.contributor.authorPons Rivero, Antonio Javier
dc.contributor.authorGarcía Ojalvo, Jordi
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Física i Enginyeria Nuclear
dc.identifier.citationGrau-Moya, J.; Pons, A. J.; Garcia-Ojalvo, J. Noise-induced up/down dynamics in scale-free neuronal networks. "International journal of bifurcation and chaos", 31 Juliol 2012, vol. 22, núm. 7, p. 1-11.
dc.description.abstractCortical neuronal networks are known to exhibit regimes of dynamical activity characterized by periods of elevated firing (up states) separated by silent phases (down states). Here, we show that up/down dynamics may emerge spontaneously in scale-free neuronal networks, provided an optimal amount of noise acts upon all network nodes. Our conclusions are drawn from numerical simulations of networks of subthreshold integrate-and-fire neurons, connected to each other according to a scale-free topology. We study the structure of the up/down regime both in time and in terms of the node degree. We also examine whether localized random perturbations applied to specific network nodes are able to generate up/down dynamics, showing that this regime arises when noisy inputs are applied to low-degree (nonhub) network nodes, but not when they act upon network hubs.
dc.format.extent11 p.
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.subjectÀrees temàtiques de la UPC::Ciències de la salut::Medicina::Neurologia
dc.subject.lcshComputational neuroscience
dc.subject.otherUp/down states
dc.subject.otherNeuronal noise
dc.subject.otherScale-free neuronal networks
dc.titleNoise-induced up/down dynamics in scale-free neuronal networks
dc.subject.lemacNeurociència computacional
dc.contributor.groupUniversitat Politècnica de Catalunya. DONLL - Dinàmica no Lineal, Òptica no Lineal i Làsers
dc.rights.accessRestricted access - publisher's policy
dc.description.versionPostprint (published version)
local.citation.authorGrau-Moya, J.; Pons, A. J.; Garcia-Ojalvo, J.
local.citation.publicationNameInternational journal of bifurcation and chaos

Fitxers d'aquest items

Imatge en miniatura

Aquest ítem apareix a les col·leccions següents

Mostra el registre d'ítem simple

Attribution-NonCommercial-NoDerivs 3.0 Spain
Llevat que s'hi indiqui el contrari, els continguts d'aquesta obra estan subjectes a la llicència de Creative Commons : Reconeixement-NoComercial-SenseObraDerivada 3.0 Espanya